# SDR AALA201703309022

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 99,853 hours, 15,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LIGHT NEAR SEAT 43G AND LAVATORY A6 HAS AN EXPOSED WIRE.  REPLACED MISSING WIRE COVER IAW ESO 11922 AND CMM 25-48-15 PAGE 1072.  OPERATIONAL CHECK GOOD.
